# SDR UIEA2020062961408

- Difficulty date: June 26, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 101,959 hours, 21,462 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Faulted
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT,  WILL REMAIN OPEN FOR COLD START PER MCC. T/S IAW FIM 49-11 FT 958. NO FAULTS NOTED. OPS CHECKED IAW AMM 49-00-00.
